# SDR CA080702011

- Difficulty date: June 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2423H
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING FOR DEPARTURE (FAB 820) THE CREW OBSERVED A NR2 PACK VALVE FAULT. THE FAULT RECURRED AFTER RESET ACCOMPANIED BY AN AFT SMOKE INDICATION. THE F/A CONFIRMED THE PRESENCE OF SMOKE/HAZE IN THE AFT LAV. WHILE CONDUCTING THE CHECK LIST THE SMOKE INDICATION EXTINGUISHED BUT THE ASSOCIATED ODOR REMAINED EVIDENT.  MAINT REPLACED THE NR2 GROUND COOLING FAN AND THE ACFT WAS RETURNED TO SERVICE. THE SMELL AND HAZE WAS ATTRIBUTED TO THE DUCT OVERHEAT CONDITION RESULTANT FROM THE FAN FAILURE.
